Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 29, Issue 1, 1993
Metadata
 

Asymptotic Completeness for Four-Body Schrödinger Operators with Short-Range Interactions
Hideo Tamura
pp. 1–21
Abstract | Full-Text PDF (1882 KB) | Metadata

The Cauchy Problem for Hyperbolic Operators with Triple Involutive Characteristics
Enrico Bernardi
pp. 23–28
Abstract | Full-Text PDF (511 KB) | Metadata

Finiteness of Mordell-Weil Groups of Kuga Fiber Spaces of Abelian Varieties
Masa-Hiko Saito
pp. 29–62
Abstract | Full-Text PDF (3386 KB) | Metadata

The Behaviour of Solutions with Singularities on a Characteristic Surface to Linear Partial Differential Equations in the Complex Domains
Sunao Ōuchi
pp. 63–120
Abstract | Full-Text PDF (4565 KB) | Metadata

Solutions Holomorphes et Singulières d'Équations aux Dérivées Partielles Singulières Non Linéaires
Raymond Gérard and Hidetoshi Tahara
pp. 121–151
Abstract | Full-Text PDF (2190 KB) | Metadata

Remarks on the Shuffling Problem for Finite Groups
Akihito Hora
pp. 153–159
Abstract | Full-Text PDF (724 KB) | Metadata

Growth of Volume in Fatou-Bieberbach Regions
Jean-Pierre Rosay and Walter Rudin
pp. 161–166
Abstract | Full-Text PDF (546 KB) | Metadata